# SDR IPXA2018033128031

- Difficulty date: March 14, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 132PG FOUND DELAMINATED.  REPAIRED THE FLOOR PANEL IAW SREO A300-5320-42721-F.
